MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular
Model Number 1009566
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had high blood glucose due to infusion set was leaking at the site and treated with insulin pump event on (b)(6) 2024.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: electronic quality management system (eqms) search: a query was run in the electronic quality management system (eqms) on 28 aug 2026 against lot number 6007169 and similar malfunction codes: insertion site egress - significant wetness pooling, leakage from infusion site (cannula base part/cannula) (specific cause not identified) the review confirmed that lot 6007169 and the identified failure mode are not associated with any nonconforming reports (ncr) or corrective and preventive action (capa) of the same or similar nature.Similar complaints search: a query was run in the electronic quality management system (eqms) on 28/aug/2026 against lot number criteria equal 6007169 and similar malfunction codes: insertion site egress - significant wetness / pooling, leakage from infusion site (cannula base part/cannula) (specific cause not identified) the count of complaint is 1.The complaint number is complaint (b)(4).Batch record / medical device file review: the lot 6007169 was manufactured according to 4905072 version 114 and manufactured in the machine/line: inset 3, on 18/may/2024 with a total of (b)(4) units.Batch record / medical device file review: the batch record / medical device file was reviewed.All required in process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: batch record / medical device file review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Retain samples testing: retain samples from the relevant lot were previously tested in complaint (b)(4) on 05/mar/2025.Work instruction (wi) guidance for visual testing for complaints area version 3: all 10 samples tested passed visual inspection.Work instruction (wi) guidance for functional testing for complaints area version 2: all 5 samples tested passed air flow testing for the reported malfunction code: insertion site egress - significant wetness / pooling.Work instruction (wi) guidance for functional testing for complaints area version 2: all 5 samples tested passed air leak testing for the reported malfunction code: insertion site egress - significant wetness / pooling.All test results were within specification as documented in the attached database (b)(4).Conclusion: testing did not confirm the reported issue; no nonconformance identified.Return samples testing: returned samples from the relevant lot were requested; however, the customer confirmed that the sample is not available for return.Conclusion: visual and functional testing could not be performed due to lack of sample availability.Assessment will be based on other available evidence.Corrective and preventive action (capa) determination assessment based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts) root cause of problem: the reported failure could not be confirmed following investigation.Therefore, a definitive root cause could not be determined.Corrective action as a result of the investigation: no corrective actions have been taken as a result of this event.We will continue to monitor for trends as more definitive data is collected through post market surveillance activities under work instruction (wi) eu mdr article 88 trend reporting (trips and alerts) and sop-000741 post market product monitoring procedures.Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
Inset
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50757050
Report Number3003442380-2026-80466
Device Sequence Number9361677
Product Code FPA
UDI-Device Identifier05705244026063
UDI-Public05705244026063
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1009566
Device Lot Number6007169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale